# SDR YENA201702250119

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 6390
- Aircraft time: 9,799 hours, 1,872 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: Z014H000333B
- Part serial: 014H00006564
- Condition: No Test
- Location: Lavatory
- Part time: 17,434 hours, 4,952 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PERFORMED LAVATORY SMOKE DETECTION TEST AND FAULTS DEU B ( CIDS SYSTEM - CIDS DEU B ).   R & R DEU B 300RH8 IAW AMM 23-73-47. OPS CHECKED PASSED.
